CSpace
具分布时滞和阻尼项的偶阶半线性中立型微分方程的振动性
高丽1; 张全信1; 俞元洪2
2013
Source Publication系统科学与数学
ISSN1000-0577
Volume33Issue:5Pages:568
Abstract研究一类具分布时滞和阻尼项的偶阶半线性中立型微分方程解的振动性质,利用广义Riccati变换和积分平均技巧得到方程一切解均为振动的若干新的振动准则,推广、改进和统一了新近文献中的某些结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42819
Collection中国科学院数学与系统科学研究院
Affiliation1.滨州学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
高丽,张全信,俞元洪. 具分布时滞和阻尼项的偶阶半线性中立型微分方程的振动性[J]. 系统科学与数学,2013,33(5):568.
APA 高丽,张全信,&俞元洪.(2013).具分布时滞和阻尼项的偶阶半线性中立型微分方程的振动性.系统科学与数学,33(5),568.
MLA 高丽,et al."具分布时滞和阻尼项的偶阶半线性中立型微分方程的振动性".系统科学与数学 33.5(2013):568.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[高丽]'s Articles
[张全信]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[高丽]'s Articles
[张全信]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[高丽]'s Articles
[张全信]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.